# SDR SWAA2023010587860

- Difficulty date: January 4, 2023
- Submitted: January 5, 2023
- Operation: Air carrier
- Aircraft: N8600F
- Make and model: Boeing 737-8H4
- Aircraft serial: 39882
- Aircraft time: 36,774 hours, 16,607 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR LIGHTING LOOSE ROW 11.   RESECURED PHOTO-LUMINESCENT STRIP PER S.I.P.
